RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 1998, Volume 1, Number 3, Pages 249–260 (Mi sjvm306)  

Numerical solution of the equation with a small parameter and a point source on the infinite interval

A. I. Zadorin

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Abstract: The second order equation with a small parameter effecting a higher derivative and a point source on the infinite interval is considered. The question of the trasformation of the boundary conditions to the finite interval is investigated. The difference scheme for the problem on the finite interval is constructed. The uniform convergence of the difference scheme is proved.

Full text: PDF file (632 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.632
Received: 01.10.1997
Revised: 11.02.1998

Citation: A. I. Zadorin, “Numerical solution of the equation with a small parameter and a point source on the infinite interval”, Sib. Zh. Vychisl. Mat., 1:3 (1998), 249–260

Citation in format AMSBIB
\Bibitem{Zad98}
\by A.~I.~Zadorin
\paper Numerical solution of the equation with a~small parameter and a~point source on the infinite interval
\jour Sib. Zh. Vychisl. Mat.
\yr 1998
\vol 1
\issue 3
\pages 249--260
\mathnet{http://mi.mathnet.ru/sjvm306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1699456}
\zmath{https://zbmath.org/?q=an:0916.65086}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm306
  • http://mi.mathnet.ru/eng/sjvm/v1/i3/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:193
    Full text:80
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020